Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On sequences of polynomials and the distribution of their zeros


Author: Otto Szász
Journal: Bull. Amer. Math. Soc. 49 (1943), 377-383
DOI: https://doi.org/10.1090/S0002-9904-1943-07919-0
MathSciNet review: 0008274
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07919-0

American Mathematical Society